I’m concerned about ED?

Hi,
I’m concerned about ED. I’m 51. I am fit but have hypertension that is controlled using 5 mg of bystolic daily. BP generally runs 120/77 but can be higher depending upon stress levels. My most recent physical showed healthy levels of cholesterol and blood sugars. I do however have anxiety issues.

Until last Thursday, June 28, I generally woke once or twice each night with strong erections. On Wednesday, June 27, I had sex with my wife that morning and then masturbated later in the day. I woke up on Thursday with only weak morning erection. I wasn’t too concerned but I noted it. (I have had a fear of ED since turning 50) Friday, I had weak morning erection and that night I had no real libido and when I tried to force the issue, I couldn’t get an erection.

I woke up Saturday morning with a moderate erection and was able to achieve 80 or 90 percent hardness and ejaculate. I was still concerned about not being doing so the night before. Sunday morning I awoke with a moderate morning erection and masturbated to 70 or 80 percent without ejaculation.

Monday, there was no morning erection, but I was able to get to get myself fairly erect. Tuesday nothing. Wednesday, no morning erection but I could masturbate to about 70 percent. Thursday, no morning erection but I masturbated to about 70-80 and ejaculated. Each of these times the erection deflated fairly quickly once stimulation stopped.

Last night, Thursday night, I was able to masturbate to about 80 percent without ejaculation. However, it deflated quickly again. No morning erection today.

Throughout all of this, my libido has been subpar and my anxiety has been fairly high. As, I mentioned I have had a fear of ED. This came on so quickly, it has me very concerned. My question for you is, given what I am experiencing, do you think there is a physical cause of this or is it simply my anxiety about erectile dysfunction?

Age: 51
Male
Medications: bystolic 5 mg

Thank you

advertisement:

1
Doctor Answers And General Comments : (both members and visitors can post)

avatar
1 Comment threads
0 Thread replies
1 Followers
 
Most reacted comment
Hottest comment thread
1 Comment authors
Dr. J. Ernesto Recent comment authors
  Subscribe  
Notify of
Dr. Javez Ernesto
Member
Dr. Javez Ernesto

You have not indicated any reason or cause which would lead me to believe you have a physical problem. Nebivolol – Bystolic does not cause ED issues. Considering your age and information you provided – in my opinion – it is a stress, anxiety, obsessive compulsive related issue. You will need to get your anxiety under control – which is of course, easier said then done. What seems to work is relaxation techniques, breathing exercises, meditation and yoga. Also speaking with a trained, professional therapist can help.